Global nonexistence results for a class of hyperbolic systems

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SAID-HOUARI, Belkacem, Mokhtar KIRANE, 2011. Global nonexistence results for a class of hyperbolic systems. In: Nonlinear Analysis: Theory, Methods & Applications. Elsevier. 74(17), pp. 6130-6143. ISSN 0362-546X. eISSN 1873-5215. Available under: doi: 10.1016/j.na.2011.05.092

@article{SaidHouari2011-12Globa-51226, title={Global nonexistence results for a class of hyperbolic systems}, year={2011}, doi={10.1016/j.na.2011.05.092}, number={17}, volume={74}, issn={0362-546X}, journal={Nonlinear Analysis: Theory, Methods & Applications}, pages={6130--6143}, author={Said-Houari, Belkacem and Kirane, Mokhtar} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/51226"> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/51226"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-10-06T12:01:16Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:issued>2011-12</dcterms:issued> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-10-06T12:01:16Z</dc:date> <dc:contributor>Kirane, Mokhtar</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Said-Houari, Belkacem</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dcterms:title>Global nonexistence results for a class of hyperbolic systems</dcterms:title> <dc:creator>Kirane, Mokhtar</dc:creator> <dc:creator>Said-Houari, Belkacem</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account